# SDR SWIA201436381

- Difficulty date: February 16, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 25,821 hours, 23,493 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL GAS FUMES OUT OF GASPERS AFTER ENG START & WHILE USING HEAT TO WARM UP CABIN & COCKPIT.  FLT 2918 CHECKED SERVICING ON LT ACM. OPERATED LEFT PACK, OPERATIONS CHECKED GOOD.
